# SDR 2008FA0000554

- Difficulty date: August 13, 2008
- Submitted: August 14, 2008
- Operation: General aviation
- Aircraft: N602MB
- Make and model: Cessna TU206G
- Aircraft serial: U20604052
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part number: 125083029
- Condition: Cracked
- Location: Induction Box
- Part time: 10 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUFACTURER SUPPLIED ENG INTAKE DUCT BEFORE THE AIR FILTER IS SUBJECT TO CRACKING IN MULTIPLE LOCATIONS.  THIS PARTICULAR ACFT AND ANOTHER IDENTICAL MODEL ACFT THIS FACILITY MAINTAINS HAVE BEEN CONVERTED TO AN IO-550-F ENG.  AFTER THE STC CONVERSION, THE CRACKING PROBLEM HAS INCREASED SIGNIFICANTLY.  CONTACTED THE STC HOLDER AND HAVE RESPONDED WITH A SCHEME TO REINFORCE THIS DUCT.  THIS REPAIR STATION IS LOOKING INTO THIS ALTERATION TO THIS DUCT WHICH MAY REQUIRE PER SUPPORT.  AT PRESENT, THE DUCTS ARE REQUIRING REPAIRS OR REPLACEMENT EVERY 50 HOURS.  A PMA REPLACEMENT DUCT MADE FROM COMPOSITE MATERIAL IS NO LONGER AVAILABLE.  (S)
